A Note on the Kronecken limit formula for real quadratic fields (英文)

Egami Shigeki, Shigeki Egami

研究成果: Article

元の言語English
ページ(範囲)239-243
ジャーナルMathematika
33
出版物ステータスPublished - 1987 1 1

これを引用

A Note on the Kronecken limit formula for real quadratic fields (英文). / Shigeki, Egami; Egami, Shigeki.

:: Mathematika, 巻 33, 01.01.1987, p. 239-243.

研究成果: Article

Shigeki, Egami ; Egami, Shigeki. / A Note on the Kronecken limit formula for real quadratic fields (英文). :: Mathematika. 1987 ; 巻 33. pp. 239-243.
@article{370ef0f858be440e89cc43bf085404e0,
title = "A Note on the Kronecken limit formula for real quadratic fields (英文)",
author = "Egami Shigeki and Shigeki Egami",
year = "1987",
month = "1",
day = "1",
language = "English",
volume = "33",
pages = "239--243",
journal = "Mathematika",

}

TY - JOUR

T1 - A Note on the Kronecken limit formula for real quadratic fields (英文)

AU - Shigeki, Egami

AU - Egami, Shigeki

PY - 1987/1/1

Y1 - 1987/1/1

M3 - Article

VL - 33

SP - 239

EP - 243

JO - Mathematika

JF - Mathematika

ER -